# SDR 04FDEA02998

- Difficulty date: October 28, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 43,258 hours, 18,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 9354M89G01
- Part serial: 686219
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE NR 1 ENG (NAC FIRST WENT TO 120 DEG).  SHUT DOWN, PULLED FIRE HANDLE AND COMPLIED WITH ECAM/QRH.  ENT BY: 439732 RPT BY: 056165  SHGN 28OCT04  16:06  MEM R  PER FLT CREW DEBRIEF ENGINE SHUT DOWN OIL PRESSURE  NORMAL AND FIRED NR 1 BOTTLE THEN FIRE WARNING WENT.  REMOVED NR 1 FIRE BOTTLE FOR REMOVE AND REPLACE.  FOUND HIGH PRESSURE TURBINE COOLING AIR DUCT BLOWN OUT ON TOP OF ENGINE REF THE GE ENGINE M/M 72-53-09, REMOVED AND REPLACED THE UPPER HIGH PRESSURE AIR RECOUP TUBE.
